# SDR CALA2019083001465

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 19,483 hours, 6,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS ON ALL FIRST CLASS SEATS DO NOT COME ON DURING TEST. REPLACED BATTERY AND CHARGER AND FUSES. NO HELP. NEED MORE TROUBLESHOOTING. REF SSM 33-51-12. REPAIRED SHORT FOUND IN TRAY TABLE AREA OF SEAT 5B, REF ESPM 20-52-22. OPERATIONAL CHECK OF EE LIGHT TEST PASSED. OPS CHECKS NORMAL AFTER REPAIR AT 5B.
